X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
delta-derivations (1) 1
derivation (1) 1
ideal (1) 1
l -generalized derivation (1) 1
l -generalized reverse derivation (1) 1
l-generalized derivation (1) 1
l-generalized reverse derivation (1) 1
mathematics (1) 1
mathematics, general (1) 1
r -generalized derivation (1) 1
r -generalized reverse derivation (1) 1
r-generalized derivation (1) 1
r-generalized reverse derivation (1) 1
reverse derivation (1) 1
semiprime ring (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Siberian Mathematical Journal, ISSN 0037-4466, 3/2015, Volume 56, Issue 2, pp. 199 - 205
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.